International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 952910 | https://doi.org/10.1155/S0161171294000438

Nanigopal Mandal, B. N. Mandal, "Expansion of a class of functions into an integral involving associated Legendre functions", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 952910, 8 pages, 1994. https://doi.org/10.1155/S0161171294000438

Expansion of a class of functions into an integral involving associated Legendre functions

Received04 Feb 1992
Revised18 Mar 1993

Abstract

A theorem for expansion of a class of functions into an integral involving associated Legendre functions is obtained in this paper. This is a somewhat general integral expansion formula for a function f(x) defined in (x1,x2) where -1<x1<x2<1, which is perhaps useful in solving certain boundary value problems of mathematical physics and of elasticity involving conical boundaries.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views75
Downloads234
Citations